MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08463662001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number is 74416901 and the expiration date is 30-nov-2024.Calibration was last performed on 11-dec-2023.The qc recovery data provided was acceptable.It was found that the customer centrifuges patient samples for 3 minutes at 5100 rpm, which may be too short and too fast.The alarm trace showed an abnormal aspiration alarm.The field service egnineer (fse) found that the cell rinse was overfilling.The fse adjusted the cell rinse volume, checked the rinse tubing, and performed a hardware and precision check.The customer performed qc successfully.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.
 
Event or Problem Description
There was an allegation of questionable ca2 calcium gen.2 results for 1 patient sample on a cobas pro c 503 analytical unit.The initial ca2 result was 5.1 mg/dl.The customer questioned the low result as it did not match the patient's previous result and repeated the sample.The sample was repeated on another cobas pro analyzer and the result was 8.6 mg/dl.The repeat result was deemed correct.No questionable results were reported outside of he laboratory.

Brand Name
COBAS C 503 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18445085
Report Number1823260-2024-00034
Device Sequence Number15141381
Product Code JJE
UDI-Device Identifier07613336158784
UDI-Public07613336158784
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08463662001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2023
Initial Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown